# SDR COEA2016031421911

- Difficulty date: March 14, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Part number: S5527300920801
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 156831 NR 300013 HEAVY CHECK COE & MINOR REPAIR.  LT ELEVATOR CTR RIB INBD ANGLE UNDER PANEL 334FT HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
